Asymptotics of the number of permutations with number-theoretic
Doklady Akademii Nauk, Tome 335 (1994) no. 5, pp. 556-559
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_335_5_a2,
author = {A. I. Pavlov},
title = {Asymptotics of the number of permutations with number-theoretic},
journal = {Doklady Akademii Nauk},
pages = {556--559},
year = {1994},
volume = {335},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_335_5_a2/}
}
A. I. Pavlov. Asymptotics of the number of permutations with number-theoretic. Doklady Akademii Nauk, Tome 335 (1994) no. 5, pp. 556-559. http://geodesic.mathdoc.fr/item/DAN_1994_335_5_a2/